Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A spectral mapping theorem for representations of one-parameter groups

Author: H. Seferoglu
Journal: Proc. Amer. Math. Soc. 134 (2006), 2457-2463
MSC (2000): Primary 22D15, 22D20, 46J05, 47A10
Published electronically: March 20, 2006
MathSciNet review: 2213720
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present some generalization (at the same time a new and a short proof in the Banach algebra context) of the Weak Spectral Mapping Theorem (WSMT) for non-quasianalytic representations of one-parameter groups.

References [Enhancements On Off] (What's this?)

  • 1. W. Arveson. The harmonic analysis of automorphism groups, Proc. Symp. Pure Math., 38 (1982), 199-269. MR 0679706 (84m:46085)
  • 2. D'Antoni, R. Longo and L. Zsido. A spectral mapping theorem for locally compact groups of operators, Pacific J. Math., 103 (1981), 17-24. MR 0687960 (84e:47058)
  • 3. Klaus-Jochen Engel and Rainer Nagel, One-parameter semigroups for linear evolution equations, Graduate Texts in Mathematics, vol. 194, Springer-Verlag, New York, 2000. With contributions by S. Brendle, M. Campiti, T. Hahn, G. Metafune, G. Nickel, D. Pallara, C. Perazzoli, A. Rhandi, S. Romanelli and R. Schnaubelt. MR 1721989
  • 4. Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • 5. Ronald Larsen, Banach algebras, Marcel Dekker, Inc., New York, 1973. An introduction; Pure and Applied Mathematics, No. 24. MR 0487369
  • 6. Ronald Larsen, An introduction to the theory of multipliers, Springer-Verlag, New York-Heidelberg, 1971. Die Grundlehren der mathematischen Wissenschaften, Band 175. MR 0435738
  • 7. Kjeld B. Laursen and Michael M. Neumann, An introduction to local spectral theory, London Mathematical Society Monographs. New Series, vol. 20, The Clarendon Press, Oxford University Press, New York, 2000. MR 1747914
  • 8. Yurii I. Lyubich, Introduction to the theory of Banach representations of groups, Operator Theory: Advances and Applications, vol. 30, Birkhäuser Verlag, Basel, 1988. Translated from the Russian by A. Jacob [Andrei Iacob]. MR 1015717
  • 9. Rainer Nagel and Sen Zhong Huang, Spectral mapping theorems for 𝐶₀-groups satisfying non-quasianalytic growth conditions, Math. Nachr. 169 (1994), 207–218. MR 1292807,
  • 10. Jan van Neerven, The asymptotic behaviour of semigroups of linear operators, Operator Theory: Advances and Applications, vol. 88, Birkhäuser Verlag, Basel, 1996. MR 1409370
  • 11. Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834
  • 12. H. Seferoglu. Spectral mapping theorem for Banach modules, Studia Math., 2 (2003), 99-103.
  • 13. Sin-ei Takahasi and Jyunji Inoue, A spectral mapping theorem for some representations of compact abelian groups, Proc. Edinburgh Math. Soc. (2) 35 (1992), no. 1, 47–52. MR 1150951,
  • 14. Wiesław Żelazko, Banach algebras, Elsevier Publishing Co., Amsterdam-London-New York; PWN–Polish Scientific Publishers, Warsaw, 1973. Translated from the Polish by Marcin E. Kuczma. MR 0448079

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22D15, 22D20, 46J05, 47A10

Retrieve articles in all journals with MSC (2000): 22D15, 22D20, 46J05, 47A10

Additional Information

H. Seferoglu
Affiliation: Faculty of Arts and Sciences, Department of Mathematics, Yuzuncu Yil University, 65080, Van, Turkey

Keywords: Representation group, spectrum, Banach algebra, group algebra
Received by editor(s): February 3, 2005
Published electronically: March 20, 2006
Communicated by: David R. Larson
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society